MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD NEEDLE SAFETYGLIDE 23X1-1/2 RB TW; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON MEDICAL SYSTEMS BD NEEDLE SAFETYGLIDE 23X1-1/2 RB TW; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 304387
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd needle safetyglide 23x1-1/2 rb tw needle pulled out of the hub.The following information was provided by the initial reporter: verbatim: rcc received a complaint via email.Describe event: ma giving b12 injection needle came apart of syringe and medication spilled out.Additional information provided: 1.Kindly provide the date of event.- 07/21/2025.2.Any adverse event or serious injury reported to patient or healthcare professional? if yes, please provide the details.None to provider/staff or patient; patient just did not receive all of the b12 medication.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
(b)(4) - supplemental mdr - needle pulled out of hub.Since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.Furthermore, a device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.All visual inspections were performed as per requirement with no quality notifications related to the complaint defect.Batch was inspected and accepted based on meeting our inspection control plan and subsequently approved for shipment.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information was provided.

Brand Name
BD NEEDLE SAFETYGLIDE 23X1-1/2 RB TW
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22796216
Report Number1213809-2025-00535
Device Sequence Number12828107
Product Code FMI
UDI-Device Identifier30382903043874
UDI-Public(01)30382903043874(17)300228(10)5080582
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K951254
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number304387
Device Lot Number5080582
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2025
Supplement Date Received by Manufacturer09/10/2025
Initial Report FDA Received Date08/13/2025
Supplement Report FDA Received Date09/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown